# SDR CALA2025120211703

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 4,538 hours, 1,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Iced
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L FWD OVERWING FAUL T FLIGHT LOCK CTL FAULT DOOR R OVERWING FAULT FOUND LANDING GEAR STRUT SENSOR FAULT ON PFR. FOUND SNOW AND ICE BUILD UP ON THE NLG PROX SENSORS. CLEARED AND CLEANED ALL ICE AND CONTAMINATION AROUND THE PROX SENSORS. TALKED TO TECH SUPPORT AND THEY AGREED THAT IF THE PROX SENSORS BECOME ICED UP THEY WILL FAULT LANDING GEAR SYSTEMS AND WILL CAUSE OTHER PROBLEMS. LGCIU SYSTEMS TESTS OK IN REFERENCE WITH AMM TASK 32-69-00-740-001-A. DOOR FLIGHT LOCKS OPS CHECKS GOOD. END
